# SDR VNAA2019122699901

- Difficulty date: December 26, 2019
- Submitted: December 26, 2019
- Operation: Air carrier
- Aircraft: N559NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15343
- Aircraft time: 12,583 hours, 11,416 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR STEP AFT STRUCTURE CRACKED AT 4 LOCATIONS 6TH, 5TH, 4TH AND SECOND STEPS IN CORNERS.  REMOVED AFT COUNTER BALANCE SYSTEM IAW AMM 52-11-17-000-802.  REINSTALLED SAME SERVICEABLE AFT COUNTER BALANCE SYSTEM IAW AMM 52-11-17-400-802-A01, STEPS 1.A THROUGH 4.A.13.  REMOVED AFT COUNTER BALANCE MOUNT IAW SRM 51-42-06-001-A01. INSTALLED AFT COUNTER BALANCE MOUNT IAW SRM 51-42-06-001-001-A01.  REMOVED STEP IAW SRM 51-42-21-001-001-A01.  REINSTALLED CENTER STEP ASSY IAW SRM 51-42-21-001-001-A01.  REPAIR REQUIRED FOR STEP 6, ZONE 1 OF AFT WEB.  CUTOUT DAMAGED AREA OF STEP 6, ZONE 1 OF AFT WEB IAW SRM 52-11-04-201-004-A01.  NDT REQUIRED FOR CUTOUT IAW SRM 52-11-04-201-004-A01. PERFORMED EDDY CURRENT OF CUTLINE EDGES OF ZONE 1 IAW SRM 52-11-04-201-004-A01, PAGE 209, STEP 2. NO INDICATIONS NOTED AT THIS TIME.  4TH AND 5TH (ZONE 2,3 AND 4) REQUIRES REPAIR.  REFERENCE JOB 21534341, OP 93 FOR WORK PERFORMED.
